# SDR AALA201909199017

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 63,202 hours, 15,886 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 72,973 hours, 25,020 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT ABORTED TAKEOFF DUE TO AIRCRAFT PULLED TO THE LEFT, THE RIGHT ENGINE ACCELERATES FASTER THAN THE LEFT ENGINE. RUDDER AND NOSEWHEEL STEERING USED. ACFT WT 204,000. NO REVERSERS, NO AUTOBRAKES, SPEED LESS THAN 3OKTS. MAINTENANCE REPORTS REMOVED AND REPLACED LT AND RT NOSE TIRES IAW AMM 32-45-02. LUBRICATED NOSE LANDING GEAR IAW AMM 12-21-12. ACCOMPLISHED ENGINE RUN UP IAW AMM 71-00-00, FOUND NORMAL. TAXIED A/C FOUND STEERING NORMAL.
